MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12568
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one (1) used.List #12568, clave¿ neutral connector; lot #unknown.One (1) used.List #unknown, extension tubing; lot #unknown.No visual damages or anomalies were observed.The male luer and female luer were iso tested and found to be within specifications.A leak test was performed and no leaks were observed.The reported complaint of the microclave disconnection could not be replicated or confirmed.The returned sample was tested and performed to product specifications.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.
 
Additional Manufacturer Narrative
The lot# is unknown resulting in unknown expiration and manufacturing dates.The device has been received, but an investigation is not yet completed.When complete, then a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint regarding a microclave® neutral connector experienced disconnection.The report stated that the claves becomes detached from extension set.Nursing noticed that the threads in the clave are not matching/gripping to the extension set.It was not detected prior to direct patient use.Involved mating device is medline extension tubing.There was no blood loss and unprotected chemo exposure.There was no adverse operator consequences.The device was changed out/replaced with no further problems encountered and the involved device available to be tested.There was patient involvement, no adverse event or patient harm and no delay in therapy.

Brand Name
MICROCLAVE® NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20251394
Report Number9617594-2024-01311
Device Sequence Number15494746
Product Code FPA
UDI-Device Identifier00887709042377
UDI-Public00887709042377
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK.; UNSPECIFIED EXTENSION SET, MFR UNK.
Patient SexUnknown